# SDR REXA2012060100685

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 469 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND LIGHTNING DAMAGE TO THE FUSELAGE SKIN AT FS 469 BETWEEN S-6R.  REPAIRED IAW EA CRJ953-00598C AND ASSOCIATED 8110-3.
